# SDR GLBA2015041700512

- Difficulty date: April 16, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 45,205 hours, 46,483 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Profile
- Part number: 12021158001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND A CRACK IN THE PAX DOOR PROFILE IN THE BEND RADIUS AT THE AFT END OF THE PROFILE, 1 INCH IN LENGTH.   REPAIRED IAW EO 15-120-52-003.  MAJOR REPAIR.
